# SDR DALA2016112109074

- Difficulty date: July 31, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 72,029 hours, 32,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT -Y254 BETWEEN FRAMES 12 TO 24.   REPAIRED FLOOR SUPPORT IAW ER/A.
